MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 2 RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 2 RIGHT; KNEE COMPONENT
Model Number KIMP210R
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation completed.Evaluation codes added.
 
Event or Problem Description
Allegedly, patient was revised due to component dissociation.Components not revised: advance stemmed medial pivot nonporous femoral size 2 right product id: kfscnp2r lot id: 1416609.Advance ii modular titanium tibia base sz 2 std nonporous product id: kttinp20 lot id: 1633508.Advance onlay all poly patella 35mm tripeg product id : kpontp35 lot id:1683375.Revision njr number: 4440033.Side:r.Primary asa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 2 RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10206493
Report Number3010536692-2020-00449
Device Sequence Number935662
Product Code JWH
UDI-Device IdentifierM684KIMP210R1
UDI-PublicM684KIMP210R1
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIMP210R
Device Catalogue NumberKIMP210R
Device Lot Number1592726
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;